Bifurcations of backbone curves for systems of coupled nonlinear two mass oscillator

Cammarano, A., Hill, T.L., Neild, S.A. et al. (1 more author) (2014) Bifurcations of backbone curves for systems of coupled nonlinear two mass oscillator. Nonlinear Dynamics, 77 (1-2). 311 - 320. ISSN 0924-090X

Abstract

Metadata

Authors/Creators:
  • Cammarano, A.
  • Hill, T.L.
  • Neild, S.A.
  • Wagg, D.J.
Copyright, Publisher and Additional Information: © 2014. Springer Verlag (Germany). This is an author produced version of a paper subsequently published in Nonlinear Dynamics . Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Backbone curve; Bifurcation; Nonlinear oscillator; Second-order normal form method
Dates:
  • Published: July 2014
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Mechanical Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 24 Oct 2014 08:57
Last Modified: 28 Jul 2015 14:19
Published Version: http://dx.doi.org/10.1007/s11071-014-1295-3
Status: Published
Publisher: Springer Verlag (Germany)
Refereed: Yes
Identification Number: https://doi.org/10.1007/s11071-014-1295-3

Share / Export

Statistics